sexologist-icon

Problem after Medical Abo

My friend was in a relation, and she got pregnant. His bf left her alone she was broken and din't know what to do. Somehow she come to about unwanted and she took that without consulting to any doctor. Now it has been 8 days she took misoprostol dose and since then she is having continuous blood flow. She is so scared to go to consult any doctor and her family is also pressurising to visit doctor. Can anybody how much days does it take to stop blood flow..? What medicine can she take to get better..?.. and how can she come to know that her medical abortion has done correctly.? Please Help..
views-icons 15 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Problem after Medical Abo

doctor profile image
Dr. Nisha Bhargava Delhi | Gynecologist
Answered
Get one USG done immediately and meet nearby gynae
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
She should seek a gynac as early as possible
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Well usually bleeding stops in 7- 10 days.. If it is heavy in amount then she shud get an usg done and consult a gynaecologist
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO